# SDR AALA20061100

- Difficulty date: November 25, 2006
- Submitted: December 1, 2006
- Operation: Air carrier
- Aircraft: N623AA
- Make and model: Boeing 757223
- Aircraft serial: 24581
- Engine: Rroyce RB211535E4
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearbox
- Condition: Failed
- Location: Lt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

ORD APPROXIMATELY 25 MINUTES OUT OF ORD LEFT ENGINE OIL QUANTITY BEGAN TO DECREASE.  OIL QUANTITY WENT TO ZERO IN ABOUT THREE MINUTES.  OIL PRESSURE SUBSEQUENTLY DECREASED TO ZERO.  CREW SHUT LEFT ENGINE DOWN.  RETURNED TO ORD AND LANDED WITHOUT INCIDENT.  SINGLE ENGINE TIME 20 MINUTES.  REPLACED LEFT ENGINE ON 26 NOV 2006 AT ORD DUE TO GEARBOX FAILURE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
